# SDR HNAA2018092600233

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,530 hours, 29,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  699     27-51  1724322  25SEP18  CHA CLOSE FLAP FAIL MESSAGE IN FLIGHT NO FLAP INDICATION ON
      EICAS. CMC SHOWS FLAP ELECTRONIC UNIT FAIL.
                                          24934    00 JDJ
      HISTORY: YES. #1 CHANNEL ALREADY ON MEL.ROA MX
      HISTORY: ROADTRIP ETD 2230. A/C OUT OF POSITION.
FACT  26SEP18  07:31  PHF
            R/R EFCU IAW AMM 27-53-02-04. OPS CHECK GOOD. NO
            DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
